# SDR COEA2011112101976

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N976FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0103
- Aircraft time: 10,698 hours, 12,895 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 26110401
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP PDX / LEVEL 2 CORROSION:  DURING INSPECTION IN PDX, FOUND LEFT INBOARD AND CENTER CARGO AREA SEAT TRACKS CORRODED BEYOND SERVICEABLE LIMITS IN VARIOUS LOCATIONS.  DAMAGE RANGES BETWEEN FUSELAGE STATIONS 166 TO 332.  REMOVED AND REPLACED SEAT TRACKS PN 2611040-1 AND 2611040-3 WITH FACTORY REPLACEMENT PARTS.
